Advanced Yoga Teacher Training in Spain (Module Sutra)

Advanced Yoga Teacher Training Module Sutra

ytt europe
About the 2021 Advanced Yoga Teacher Training

Module Sutra

The Advanced Yoga Teacher Training Course is a wonderful opportunity to advance your yoga teaching, while enjoying the nurturing environment of Suryalila Retreat Centre in Andalusia.

This module is 150 Hours Yoga Alliance (both USA and UK) certified. It can be taken with the Module Gita to make the full 300 hours of Advanced Yoga Teacher Certification, or as a stand alone module.

This year, Module Gita and Module Sutra will run back to back so you can attend both trainings over a one month period, if you so wish. If you are already certified at the 200 hour level, taking both Module Sutra and Module Gita allows you to gain your 500 Hour Advanced Yoga Teacher Certification.

Between the two modules, we offer mentorship and help you to set and fulfil goals for further study and development. You can take them both together this year or several years apart. If you do the whole advanced training, please note that you will still have to complete 30 Hours of Homework after the training before we mail your certificate to you. This can be accomplished within a few months but there is no deadline for it.

Teachers

This course will be co-taught by, Vidya Heisel E-RYT 500, Founder of Frog Lotus Yoga and Director of Frog Lotus Yoga International Yoga Teacher Training, Jennilee Toner, author of The Perfect Chaturanga (please note Jennilee will join us on Zoom for one session per day), Lisa Dunn and Gilda Goharian, senior FLY teachers (who will both teach in person).

What do you learn in Module Sutra?

Taking you deeper than the 200 hour foundation training, in Module Sutra, you will explore how to:

  • Plan and teach yoga workshops and intensive classes
  • Use and teach a wide range of meditation techniques
  • Improve your hands on assists
  • Introduction to Ayurveda: Yoga for Your Doshas
  • Ayurveda and the Seven Dhatus
  • Prescriptions for Health: Mantras, Mudras and Yantras
  • Magic of Prana: Beyond the Vayus
  • Introduction to TCM
  • Meridians and Yin Yoga
  • Emotions and Your Organs
  • Nervous System and Yoga: Somatic and Autonomic (PNS and SNS)
  • Your Brain On Meditation: Wonders of Neuroplasticity
  • Pranayama: Deep Exploration of Our Heart and Lungs
  • Live and Let Go:  A Deep Dive into the Digestive and Elimination Tracts
  • Myths of the Asanas
  • Deepen your understanding of the philosophy of the Yoga Sutras from a Vedantic Perspective
  • Practise and teach advanced pranayama techniques
  • Understand the roots and tenets of Yoga, Hinduism and Buddhism
  • Understand the Hindu pantheon of gods and goddesses and their mythology
  • Participate in Kirtan (chanting)

Which style of Yoga do we teach?

Whilst the main style of Frog Lotus Yoga International is Vinyasa Flow Yoga, Vidya and her team will also be teaching a more diverse mix of styles during the training, drawing on other types of Yoga that have influenced their practice and teaching. These include Iyengar Yoga, Ashtanga Yoga, Forrest Yoga, Kundalini Yoga, Katonah Yoga and Bikram Yoga. This will help you to expand your teaching repertoire, finding more angles to share with your yoga students.

Books Needed for the Course

The Perfect Chaturanga  Jennilee Toner

A Roadmap to Enlightenment  James Swartz (not available right now but will be soon!)

Schedule during the course

Please note this is an intensive schedule. Sun-Friday you will have 11 hours per day scheduled. Please see schedule below:

7.30-8.30 Student practice………………………………..1 hour

8.30-9.30 Meditation or Pranayama……………………. 1 hour

9.30-10.00 Breakfast

10.00-11.00 Discussion with Breakfast Group………. 1 hour

11.00-1.30am Workshop……………………………….     2.5 hours

1.30-2.30 Lunch 

2.30-4 Session………………………………………………1.5 hours

4-4.30pm Break

4.30-6.00pm Session………………………………………1.5 hours

6-7pm Homework/planning: alone or in Group………..1  hour

7-8pm Dinner

8-9.30pm Movie or Group Meeting………………………1.5 hours

Saturday is a full day off.

Excursion

During the middle of Module Sutra, you will enjoy a two night/one day break down on the beautiful Costa del Luz. The accommodation, transport and meal cost will be covered by your accommodation price, so there will be no additional cost to you for this excursion. We will visit the picturesque town of Vejer de la Frontera and stay in lovely Moroccan style houses there. We will leave on Friday evening and return on Sunday morning, so that we can enjoy a full Saturday in this beautiful place. Depending on the weather, we will either go to the beach or hike on the cliff-tops through a pine forest with a view of Africa across the Atlantic Ocean.

Please note we decided to do this as a Spanish Group had booked to stay at Suryalila these two nights, before I decided to go ahead with the Advanced Training Modules. Happily their group stay corresponded to our day off and gave me the opportunity to share my favourite place with everyone! You will need to move your things from your room on Friday and will be able to return to the room on Sunday. We will provide safe storage for your luggage.

How much does it cost?

We have a range of accommodation options to suit different preferences and budgets. Check them out here:

Cost for tuition and accommodation

This year, we will be running Module Sutra and Module Gita back to back. If you would like to attend both trainings, we are offering a 10% discount. 

Testimonials

See what our graduates have to say about their experiences of the Advanced Yoga Teacher Training.

Ready to find out more?

Please drop us an email with any questions about the training – we’re happy to answer them over email or arrange a phone call to talk with you further [email protected] 

Homework to Complete the Advanced Yoga Teacher Training


Yoga Teacher training Spain
Advanced Yoga Training Spain
Yoga Retreat Spain
Advanced Yoga Teacher Training Spain
Yoga Retreat Spain
Advanced Yoga Teacher Training Spain
yoga retreat spain